# SDR SWAA010994

- Difficulty date: March 31, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 40,190 hours, 38,585 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Heater
- Part number: 7110033
- Part serial: 840734
- Condition: Inoperative
- Location: Outflow Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, CABIN PRESS ERRATIC IN AUTO & STANDBY MODES.  FOUND OUTFLOW VALVE HEATER INOP CAUSING OUTFLOW VALVE TO FREEZE.  REMOVED AND REPLACED AFT HEATER AND OUTFLOW VALVE PER MM.  PERFORMED PACK CONFIDENCE CHECK PER SWA SAM 728 & CABIN PRESS CONTROLLER TEST PER SWA SAM 729.  OPS CHECK GOOD.
